# SDR UALA2011020700626

- Difficulty date: February 4, 2011
- Submitted: February 7, 2011
- Operation: Air carrier
- Aircraft: N496UA
- Make and model: Airbus A320-232
- Aircraft serial: 1845
- Aircraft time: 28,185 hours, 12,468 cycles
- Engine: Iae V2527A5
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Electrical Box
- Part number: 12612701
- Part serial: C086480
- Condition: Odor
- Location: Seat
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ELECTRICAL SMOKE SMELL DETECTED BETWEEN 17A AND B.  FOUND PCU'S INOP AT ROWS 16ABC & 17ABC.  ALSO NOTED ODOR. REPLACED SEB UNITS AT ROWS 15ABC, 16ABC & 17ABC. OPERATIONS NOW NORMAL.
